# SDR CA140218002

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,468 hours
- Engine: Pwa PT6A67D
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225734002
- Condition: Faulted
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT SIDE ELECTRIC TRIM DID NOT RESPOND WHEN NOSE DOWN TRIM WAS SELECTED ON CLIMBOUT.  ACFT RETURNED TO MAINTENANCE BASE & LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AFFECTED SYS IN DETAIL AND FOUND THE ELEVATOR TRIM SERVO PN: 622-5734-002 TO BE AT FAULT.  NEW ELEVATOR TRIM SERVO WAS INSTALLED WITH A FULL SYS FUNCTION CHECK COMPLETED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.  THE ELEVATOR ELECTRIC TRIM SERVO IN THIS ACFT CONFIGURATION IS PART OF THE AUTO-PILOT SYSTEM.
